# SDR DLM88991226

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Part number: MS288892
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, NOSE GEAR LIGHT REMAINED RED AND NOISE HEARD.  GEAR DOOR LIGHT AND NLG PIN INDICATED NORMAL.  WITH GEAR HANDLE DOWN ALL INDICATIONS NORMAL.  FOUND NOSE STRUT BOTTOMED OUT.  REMOVED AND INSPECTED SCHRADER VLV ON NOSE GEAR.  FOUND PACKING IN POOR CONDITION.  REPLACED VLV AND PACKING.  SERVICED STRUT, JACKED A/C AND CYCLED GEAR.  ALL INDICATIONS NORMAL.
